MAUDE Adverse Event Report: RESPIRONICS, INC. BIPAP S/T C SERIES; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING

RESPIRONICS, INC. BIPAP S/T C SERIES; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Model Number 1067P
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Respiratory Problem (4464)
Date of Event 05/20/2023
Type of Reportable Event Death
Additional Manufacturer Narrative
The exact year of event/death was not available at the time of this report.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.H3 other text : device not returned to the manufacturer.
 
Event or Problem Description
The manufacturer received information stating a death occurred while a bipap s/t c series ventilator was in use by a patient.The family member reported that on (b)(6), there was no abnormal alarm while the device was in use.The power was cut off between 2:09am to 2:38am on (b)(6) and the system was shut down.The family member states after the power were restored, the patient was found dead at 5am due to the patient's inability to move to turn the treatment button back on.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer previously reported: the manufacturer received information stating a death occurred while a bipap s/t c series ventilator was in use by a patient.The family member reported that on may 19, there was no abnormal alarm while the device was in use.The power was cut off between 2:09am to 2:38am on may 20 and the system was shut down.The family member states after the power were restored, the patient was found dead at 5am due to the patient's inability to move to turn the treatment button back on.The exact year of event/death was not available at the time of this report.New information: additional information regarding the date of death and event date was added to section b.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer previously reported receiving information stating a death occurred while a bipap s/t c series ventilator was in use by a patient.The family member reported that on may 19, there was no abnormal alarm while the device was in use.The power was cut off between 2:09am to 2:38am on may 20 and the system was shut down.The family member states after the power were restored, the patient was found dead at 5am due to the patient's inability to move to turn the treatment button back on.Repeated attempts to have the device and components returned for evaluation and investigation were unsuccessful.The manufacturer believes they will be unable to gather additional information.The manufacturer is submitting a final report at this time.If pertinent information becomes available to the manufacturer at a later date, an addendum to this final report will be filed.

Brand Name
BIPAP S/T C SERIES
Common Device Name
VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key18660277
Report Number2518422-2024-06098
Device Sequence Number7129279
Product Code MNS
UDI-Device Identifier00606959039209
UDI-Public00606959039209
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K102465
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1067P
Device Catalogue Number1067P
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2024
Supplement Date Received by Manufacturer02/08/2024
04/21/2025
Initial Report FDA Received Date02/07/2024
Supplement Report FDA Received Date02/08/2024
11/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/03/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown